| Model Number |
1554300500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6b.Explant date is unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with preoperative diagnosis for rod replacement.Revision surgery was performed sure to rod breakage.Procedure taken was t8/s2ai fixation, l2 vertebral body replacement.It was reported that the end cap lock loosening.When surgeon checked the image with the rod breakage, the angle of the end cap changed compared to after the first operation, and the angle changed even after the rod was replaced this time.It is considered that the lock of the end cap is free.There was no patient symptoms or complications as a result of this event.
Additional Manufacturer Narrative
Explant date is updated i.E.(b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.